# SDR RJEF20181105001

- Difficulty date: November 4, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N522TA
- Make and model: Airbus A319-132
- Aircraft serial: 5219
- Aircraft time: 22,566 hours, 8,658 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START OF FLIGHT TAI423 FROM MCO TO SAL THE PILOT REPORTED: "F/CTL ELEV SERVO FAULT CAME ON E/WD AND ALSO ON FLIGHT CONTROL PAGE IT SHOWED THE BLUE SERVO FAULT", THE AIRCRAFT RETURNED TO THE GATE FOR MAINTENANCE. MAINTENANCE PERSONNEL PERFORMED FAULT ANALYSIS IN ACCORDANCE WITH TSM 27-90-00-810-818-A, RESET THE ELAC1 AND SEC1, PERFORMED BITE TEST OF THE EFCS IN ACCORDANCE WITH AMM 27-96-00-740-001-A WITH NORMAL RESULTS, THEN, THE AIRCRAFT WAS RETURNED TO SERVICE.
